EconPapers    
Economics at your fingertips  
 

The Non-Newtonian Differential Operators Associated With Iterated Generators

Mutlu Dedeturk and Numan Yalcin

Journal of Mathematics, 2026, vol. 2026, 1-18

Abstract: This paper investigates non-Newtonian differentiation associated with integer iterates of generator functions. For m,n∈Z, we consider the derivative operators Dαm,βn and derive explicit first-order representation, transformation, and factorization formulas that relate operators corresponding to different iteration levels. The construction is then extended to higher-order derivatives, where the resulting operators are represented through conjugation with the classical derivative operator Dr. Faà di Bruno’s formula and exponential partial Bell polynomials are used to obtain explicit higher-order expressions. Several examples involving exponential, double-exponential, and quadratic generators illustrate how the general results specialize to familiar non-Newtonian calculi. The results provide a unified treatment of non-Newtonian differentiation based on iterated generators and clarify its relationship with classical differentiation.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/9032248.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/9032248.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:9032248

DOI: 10.1155/jom/9032248

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-19
Handle: RePEc:hin:jjmath:9032248